# SDR HALA0700473

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,888 hours, 15,864 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM LEFT HF WILL NOT TUNE OR TRANSMIT.  RECEPTION OK RAN SYSTEM TEST PER AMM TASK 23-11-00-735-042 ALL TEST NORMAL.
